MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Model Number NS7TCFL174HS
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrioventricular re-entry tachycardia (avrt) and a wolff-parkinson-white (wpw) procedure with a navistar¿ electrophysiology catheter and the catheter shaft was broken.It was reported that during the procedure, after removing catheter from patient, the physician noticed that the catheter was damaged on the shaft area (plastic was scratched/peeled off the shaft).Procedure continued with a new catheter.There was no patient consequence reported.Additional information was received on the event.The damage did not result in wires being exposed or any lifted or sharp rings.There was no resistance or difficulty during insertion or removal of the catheter.The catheter was not pre-shaped.The sheath information was not known.The event describing the issue as ¿plastic was scratched/peeled off the shaft¿ was assessed as mdr reportable for catheter shaft was broken.
 
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on (b)(6) 2022.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: pc-(b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrioventricular re-entry tachycardia (avrt) and a wolff-parkinson-white (wpw) procedure with a navistar¿ electrophysiology catheter and the catheter shaft was broken.It was reported that during the procedure, after removing catheter from patient, the physician noticed that the catheter was damaged on the shaft area (plastic was scratched/peeled off the shaft).Procedure continued with a new catheter.There was no patient consequence reported.Additional information was received on the event.The damage did not result in wires being exposed or any lifted or sharp rings.There was no resistance or difficulty during insertion or removal of the catheter.The catheter was not pre-shaped.The sheath information was not known.The device evaluation was completed on 10-feb-2022.The product was returned to biosense webster for evaluation.Bwi conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the navistar device.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.As part of bwi¿s quality process all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the as the device was found in good conditions.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez
MX  
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key13180382
Report Number2029046-2022-00033
Device Sequence Number5346564
Product Code DRF
UDI-Device Identifier10846835000610
UDI-Public10846835000610
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2024
Device Model NumberNS7TCFL174HS
Device Catalogue NumberNS7TCFL174HS
Device Lot Number30592871M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer01/11/2022
02/10/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date01/19/2022
02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN BRAND CATHETER.; UNKNOWN BRAND SHEATH.
Patient SexUnknown